# SDR WX0A2025112432642

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 20,185 hours, 9,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT MEGAPHONE INOPERATIVE. / REMOVED AND REPLACED AFT MEGAPHONE IAW A320 AMM 25-65-51-920-001-A, OPS CHECK GOOD."
